# SDR DL72S991082

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 950-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SKIN REPAIRS HAVE BEEN ACCOMPLISHED ON THE LOWER FUSE SKIN BETWEEN BS 950 TO 1070.  DUE TO THIS, THE LWR SKIN WILL BE REPLACED AT THIS VISIT.  REPLACED AND SPLICE SKIN PER ERA 333076-14.
